ITP OpenIR  > SCI期刊论文
Hoque, MF; Marquette, I; Zhang, YZ; Hoque, MF (reprint author), Univ Queensland, Sch Math & Phys, Brisbane, Qld 4072, Australia.
Quadratic algebra for superintegrable monopole system in a Taub-NUT space
Source PublicationJOURNAL OF MATHEMATICAL PHYSICS
Language英语
AbstractWe introduce a Hartmann system in the generalized Taub-NUT space with Abelian monopole interaction. This quantum system includes well known Kaluza-Klein monopole and MIC-Zwanziger monopole as special cases. It is shown that the corresponding Schrodinger equation of the Hamiltonian is separable in both spherical and parabolic coordinates. We obtain the integrals of motion of this superintegrable model and construct the quadratic algebra and Casimir operator. This algebra can be realized in terms of a deformed oscillator algebra and has finite dimensional unitary representations (unirreps) which provide energy spectra of the system. This result coincides with the physical spectra obtained from the separation of variables. Published by AIP Publishing.
2016
Volume57Issue:9Pages:92104
Subject AreaPhysics
DOIhttp://dx.doi.org/10.1063/1.4962924
Indexed BySCI
Funding OrganizationInternational Postgraduate Research Scholarship ; International Postgraduate Research Scholarship ; International Postgraduate Research Scholarship ; International Postgraduate Research Scholarship ; Australian Postgraduate Award ; Australian Postgraduate Award ; Australian Postgraduate Award ; Australian Postgraduate Award ; Australian Research Council [DE 130101067, DP 140101492] ; Australian Research Council [DE 130101067, DP 140101492] ; Australian Research Council [DE 130101067, DP 140101492] ; Australian Research Council [DE 130101067, DP 140101492]
Citation statistics
Document Type期刊论文
Identifierhttp://ir.itp.ac.cn/handle/311006/21543
CollectionSCI期刊论文
Corresponding AuthorHoque, MF (reprint author), Univ Queensland, Sch Math & Phys, Brisbane, Qld 4072, Australia.
Recommended Citation
GB/T 7714
Hoque, MF,Marquette, I,Zhang, YZ,et al. Quadratic algebra for superintegrable monopole system in a Taub-NUT space[J]. JOURNAL OF MATHEMATICAL PHYSICS,2016,57(9):92104.
APA Hoque, MF,Marquette, I,Zhang, YZ,&Hoque, MF .(2016).Quadratic algebra for superintegrable monopole system in a Taub-NUT space.JOURNAL OF MATHEMATICAL PHYSICS,57(9),92104.
MLA Hoque, MF,et al."Quadratic algebra for superintegrable monopole system in a Taub-NUT space".JOURNAL OF MATHEMATICAL PHYSICS 57.9(2016):92104.
Files in This Item:
File Name/Size DocType Version Access License
Quadratic algebra fo(432KB) 开放获取--Application Full Text
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Hoque, MF]'s Articles
[Marquette, I]'s Articles
[Zhang, YZ]'s Articles
Baidu academic
Similar articles in Baidu academic
[Hoque, MF]'s Articles
[Marquette, I]'s Articles
[Zhang, YZ]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Hoque, MF]'s Articles
[Marquette, I]'s Articles
[Zhang, YZ]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.